# SDR DL72S970016

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT SIGN NEXT TO FWD COAT CLOSET DOES NOT WORK WHEN EMERGENCY EXIT LIGHTS ARE TURNED ON.  REPLACED BATTERY PACK AND CKS NORMAL.
